# SDR AU000800

- Difficulty date: August 5, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: 10106498
- Condition: Cracked
- Location: Magneto/Dist
- Component: Magneto/Distribu, Bendix, S6RN201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO TOP HOUSING CRACKED AROUND BEARING.  (X)
